BUSCAPINA (Acetaminophen, Caffeine, Pyrilamine Maleate) Tablet, Coated [OPMX LLC]

Liver warning: The product contains acetaminophen. Severe liver damage can happen for:

  • greater than 6 tablets in 24 hrs, the maximum daily amount with this product
  • along with other drugs that contains acetaminophen
  • 3 or even more alcoholic drinks every single day while using the the product.

Allergy warning: Acetaminophen could cause severe skin or severe allergy symptoms. Signs and symptoms can include:

  • skin reddening
  • blisters
  • rash
  • hives
  • facial swelling
  • bronchial asthma (wheezing)
  • shock

If your skin or general allergic attack occurs, stop use and seek medical help immediately.

Close

Leave a Reply

Your email address will not be published. Required fields are marked *